# SDR 2008UALA06095

- Difficulty date: October 11, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 30,262 hours, 8,035 cycles
- Engine: Pwa PW4056
- Engine time: 60,623 hours, 8,490 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 79027013
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

LT ENG REACHED 490 DEG DURING SLUGGISH START.  TAXI TEMPS ELEVATED ALSO CLIMB/CRUISE NORMAL.  REPLACED NR 1 ENG HPSOV & HP CONTROLLER.  OPS CHECK GOOD.  REPLACED NR 1 ENGINE.
